It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


No the doctor didn't do a blood check at all, none of this started till I came down with this ulcer thing. I've always had black circles under my eyes but just recently started to feel really like crap, so I didn't bring it up to him when I went for the ulcer. I haven't noticed any black tarry stools or any what the medical community calls "coffee grinds" when I was throwing up. But my symptoms are:

General fatigue (Even after getting out of bed I feel like I haven't slept much)
When I wake up back pain that is radiating all around my back
The Black Circles around my eyes
Pallor
Lose of Appetite
When I do eat I don't eat much and feel full very fast
Sometimes I do feel lightheaded or dizzy.
My friends all ride around with the windows down and I'm all the time complaining it's to cold even when it's pretty nice outside.
Most recently I've had problems remembering things, Sometimes it's a hassle to carry on a conversation when I can't find the right words and I lose concentration.

I do believe I read elsewhere on here that proton pump inhibitors (I think thats what they are called) eg: Prevacid ( Which I take daily) Nexum and other stomach pills can help cause anemia like symptoms because they are preventing full absorption of nutrients and minerals. I don't know if that is what caused this or not but I've just recently started feeling more like crap when this ulcer came about and I started taking the PPI's. Should I start taking multivitamins and iron and B12? Also from what I understand vitamins and other pills can be rough on the stomach, do you think I should take them on top of this ulcer? I don't want to go back to the doctor because I have no inurance but if I have to I will. Another thing I have thought about is a hiatal hernia, I move a lot of heavy things at my work and about 4 months ago I really messed my chest up and had to go to the doc over it. I think I may have a hiatal but have never been tested for it. I'f I'm thinking correctly I thought I seen an article on the net saying hiatal hernias can cause anemia in some cases because some types of HH'S can compress the stomach causing it to put less acid out and you don't absorb all the nutrients that you eat. So if that is the case the PPI's on top of a HH can really be screwing me over.





All times are GMT -7. The time now is 03:46 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!